Volume 45, pp. 342-353, 2016.

Robust a posteriori error bounds for spline collocation applied to singularly perturbed reaction-diffusion problems

Torsten Linß and Goran Radojev

Abstract

Collocation with arbitrary order $C^1$-splines for a singularly perturbed reaction-diffusion problem in one dimension is studied. Robust a posteriori error bounds are derived for the collocation method on arbitrary meshes. These bounds are used to drive an adaptive mesh moving algorithm. Numerical results are presented.

Full Text (PDF) [265 KB]

Key words

reaction-diffusion, spline collocation, singular perturbations, a posteriori error estimation

AMS subject classifications

65L10, 65L11, 65L60

< Back